So I got my IUD a little over a year ago and everything was great. No periods, no bleeding, no problems at all, until recently. Last week I noticed some spotting and I had been getting really bad cramps (which had never happened before) and a bad smell, so I went to the doctors and was treated for BV. That fixed everything for a few days, but the bleeding has started again but heavier this time and the odor is back along with side pain and cramps. Nothing severe, just uncomfortable. Is this normal? When I was treated for BV they said everything looked fine, is this just a side effect from the hormones since I've had it for a while?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2015 • 2 answers
Posted 15 Sep 2015 • 0 answers
Posted 19 Jan 2016 • 1 answer
Posted 2 Aug 2016 • 0 answers
I've been on Mirena for about a year. When I first got it I spotted then my period stopped. Now I'm?
Posted 14 Sep 2016 • 0 answers